A 30-year-old female asked:
10 month baby should start phenoba.weaning she takes 45mg a day.6 months no change in the dose and no seizures.should i expect any side effects?
1 doctor answer • 1 doctor weighed in
Pediatrics 22 years experience
Phenobarbital: Talk to the neurologist that placed the child on the medication, typically you want to wean phenobarbital due to potential long term issues. You may need frequent follow-up and weaning of the medication or switching to a different anticonvulsant
3249 viewsAnswered >2 years ago
Last updated Feb 5, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.